# SDR ASAA0792263

- Difficulty date: November 14, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 23,906 hours, 9,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y3
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOORBEAM ANGLE AT BS 500L RBL 21 TO LBL 21 FOUND CORRODED.  FLOOR SUPPORT ANGLE IN FWD CARGO PIT AT BS 500L LBL 21 TO RBL 21 REPLACED WITH NEW PART IAW B737 900 SRM 51-40-02.
